Skip to Content

Will I have withdraws after just 25 days on 5mg lexapro?

Responses (3)

PepperM 12 Nov 2015

You shouldn't but then we are all different. You're on a low dose so I don't think so. I was on it for a month and a half and didn't have any withdrawals at all. I hope you don't either. Good luck. Pepper

jsr223 12 Nov 2015

thanks pepper I wonted to ease on it cause the beginning side effects where bad but it started working after about a week but I have itchy burning skin no rash but dr said quit taking which sucks cause don't wont to start over

chuck1957 14 Nov 2015

jsr223; Sorry your having problems, Pepper is right again. Just be aware you could feel some side effects just stopping but with what you are having it's the best way.If you do have some problems please give your doctor a call and see what they can come up with to help you. Have a great weekend. Chuck1957

Lightningbug213 16 Nov 2015

I did not have any withdrawal symptoms from Lexapro after 4 months. You should be good to go. Best of luck

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Lexapro 5mg a day for a week?

Posted 2 Dec 2011 1 answer

How long does it take for Lexapro to work ?

Posted 13 Jul 2013 3 answers

Help with Lexapro for 1 week?

Posted 29 Jun 2016 1 answer